# SDR A6WA201240144

- Difficulty date: December 3, 2011
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD ROLLER GUIDE CHAFED.  BLENDED LT OTBD FLAP ROLLER GUIDE, REMAINING MATERIAL IS WITHIN SERVICEABLE LIMITS IAW REO 601R57-51-143, TOTAL AMOUNT REMOVED 0.008, MAX ALLOWED 0.005.
